On certain character sums overp -adic rings and theirL -functions - Université de la Polynésie française Access content directly
Journal Articles Mathematical News / Mathematische Nachrichten Year : 2007

On certain character sums overp -adic rings and theirL -functions

Dates and versions

hal-03417779 , version 1 (05-11-2021)

Identifiers

Cite

Régis Blache. On certain character sums overp -adic rings and theirL -functions. Mathematical News / Mathematische Nachrichten, 2007, 280 (15), pp.1681-1697. ⟨10.1002/mana.200510571⟩. ⟨hal-03417779⟩

Collections

UPF 35430
11 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More